About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 891249, 8 pages
Research Article

On the Geometry of the Unit Ball of a -Triple

Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 14 February 2013; Revised 5 May 2013; Accepted 8 May 2013

Academic Editor: Ngai-Ching Wong

Copyright © 2013 Haifa M. Tahlawi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Haifa M. Tahlawi, Akhlaq A. Siddiqui, and Fatmah B. Jamjoom, “The λ-function in -triples,” Journal of Mathematical Analysis and Applications, 2014. View at Publisher · View at Google Scholar
  • Fatmah B Jamjoom, Antonio M Peralta, Akhlaq A Siddiqui, and Haifa M Tahlawi, “Čebyšëv subspaces of JBW∗-triples,” Journal of Inequalities and Applications, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar
  • Fatmah B. Jamjoom, Akhlaq A. Siddiqui, Haifa M. Tahlawi, and Antonio M. Peralta, “APPROXIMATION AND CONVEX DECOMPOSITION BY EXTREMALS AND THE lambda-FUNCTION IN JBW*-TRIPLES,” Quarterly Journal Of Mathematics, vol. 66, no. 2, pp. 583–603, 2015. View at Publisher · View at Google Scholar
  • Fatmah B. Jamjoom, Antonio M. Peralta, Akhlaq A. Siddiqui, and Haifa M. Tahlawi, “Inner ideals, compact tripotents and Čebyšëv subtriples of JB $$^{*}$$ ∗ -triples and C $$^*$$ ∗ -algebras,” Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, vol. 111, no. 1, pp. 129–138, 2016. View at Publisher · View at Google Scholar